# SDR 99ZZZM641

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHT WERE FOUND INOPERATIVE AT PALLETS 6-8, 1-5, 2-1, 7-4 AND 9-1.  REPLACED RECEIVERS AT 1-5, 2-1, 7-4 AND 9-1, AND BATTERY AT PALLET 6-8, LIGHTS OPERATED NORMALLY.  (M)
